International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 51, Pages 3277-3280
Reductive compactifications of semitopological semigroups
1Department of Mathematics, Faculty of Science, Razi University, Kermanshah, Iran
2Faculty of Mathematics, Ferdowsi University of Mashhad, P.O. Box 91775-1159, Mashhad, Iran
3Department of Mathematics, Guilan University, Rasht, Iran
Received 10 February 2002
Copyright © 2003 Abdolmajid Fattahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the enveloping semigroup of a flow generated by the
action of a semitopological semigroup on any of its semigroup
compactifications and explore the possibility
of its being one of the known semigroup compactifications again.
In this way, we introduce the notion of -algebra, and show that
this notion is closely related to the reductivity of the semigroup
compactification involved. Moreover, the structure of
the universal -compactification is also given.